MAUDE Adverse Event Report: MEDTRONIC HEART VALVE DIVISION CONTEGRA; CONDUIT,VALVED,PULMONIC

MEDTRONIC HEART VALVE DIVISION CONTEGRA; CONDUIT,VALVED,PULMONIC
Model Number 200H
Medical Device Problem Code Gradient Increase (1270)
Health Effect - Clinical Code Pulmonary Valve Stenosis (2024)
Date of Event 10/06/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that 2 years and 9 months post implant of this pulmonary valved conduit, a transcatheter pulmonary bioprosthetic valve (tpbv) was implanted valve-in-valve due to stenosis and high gradients of the conduit.It was reported a few months prior to being replaced, the conduit was stented, however, it restenosed.No further adverse patient effects were reported.

Brand Name
CONTEGRA
Common Device Name
CONDUIT,VALVED,PULMONIC
Manufacturer (Section D)
MEDTRONIC HEART VALVE DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key6992385
Report Number2025587-2017-01980
Device Sequence Number1234990
Product Code MWH
UDI-Device Identifier00643169357112
UDI-Public00643169357112
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
H020003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/15/2017
Device Model Number200H
Device Catalogue Number200H18
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2017
Initial Report FDA Received Date10/31/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age9 YR
Patient Weight43